2016 International Symposium on Nanofluid Heat and Mass Transfer in Textile Engineering and 5th International Symposium on Nonlinear Dynamics


Journal: Nonlinear Science Letters A
(ISSN 2519-9072(Online), ISSN 2076-2275 (Print))          Vol. 1 No. 2
Exp-Function Method: Solitary, Periodic and Rational Wave Solutions of Nonlinear Evolution Equations
Sheng Zhang   
Department of Mathematics, Bohai University, Jinzhou 121000, China
Email: zhshaeng@yahoo.com.cn
Abstract: A direct algorithm is proposed for generalizing the Exp-function method to construct not only solitary wave solutions and periodic wave solutions but also rational solutions in a uniformed way. The (2+1)-dimensional Boussinesq equation is chosen as an example to illustrate the validity and advantages of the devised algorithm.

Keywords: Exp-function method, solitary wave solution, periodic wave solution, rational solution

Biographical Notes:

Contents:

Copyright © 2009 Asian Academic Publisher Limited. All rights reserved. Email: AsianAcademicPublisher@gmail.com
Baidu |  Google |  Elsevier |  CPS |  LaTeX |  AMS |  IEEE |  Yahoo |  SZU
You are the 829240th visitor.